# SDR DALA1139401806

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 39,076 hours, 10,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTING FROM SEATS 21G THROUGH 27G INOPERATIVE.  MAINTENANCE FOUND LOOSE CONNECTOR UNDER SEAT 21F.  MAINTENANCE RECONNECTED LOOSE CONNECTOR.  OPERATIONAL CHECK WAS GOOD.  ALL LIGHTS CHECK OK.
